Tap to zoom

Tylenol Extra Strength Pain Reliever & Fever Reducer, Caplets, 100 ea

Price:
$13.89
Qty.
Add to Cart

In stock. 153 items available

RX Item. This item can be purchased with an FSA Card with a prescription.

Customer Perks

  • Free Shipping*

  • Pay With Any FSA Card

  • Largest Selection

  • Savings Up To 40%

  • 100% Money Back

  • 24/7 Customer Service

Pain Reliever, Fever Reducer

Recommended the most by doctors and used the most by hospitals.Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps; temporarily reduces fever. How TYLENOL products are different: Recommended the most by doctors and used the most by hospitals. Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium and even ibuprofen.

Per Caplet: Acetaminophen 500 mg; Carnauba Wax; Castor Oil; Cellulose; Corn Starch; FD&C Red No. 40; Hypromellose; Magnesium Stearate; Sodium Starch Glycolate; Titanium Dioxide
Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours. Children under 12 years: Do not use this adult Extra Strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of TYLENOL and may cause liver damage.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur, redness or swelling is present, pain gets worse or lasts for more than 10 days, fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Rated 4.7 out of 5 based on 9 reviews.


Published 7 months ago

This is my go to pain reliever.

Published 7 months ago

I'm do glad we can purchase these items on here. These are great products available to members

Published 7 months ago

It always gets the job done, especially effective for me for muscle aches.

Published 7 months ago

Good. No comment at this time until I start using it.

Published 7 months ago

I've used before and will again.

Published 7 months ago

Great price for the quantity you get and it works well

Published 7 months ago

These products are great. Wonderful

Published 10 months ago

Great product! Would order again

Published 10 months ago

A great price on a product that I always count on.

 


AZ-PROD-WEB02 7/16/2018 8:23:19 AM